# SDR MASA200600472

- Difficulty date: February 17, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 9,992 hours, 9,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP WILL NOT ILLUM ROWS 4 - 9.  MAINTENANCE REMOVED AND REPLACED THE INVERTER.
